MathSciNet Relay Station
MathSciNet bibliographic data
MR1622759 (99h:14002) 14A22 (16E30 16W50)
Rosenberg, Alexander L. Noncommutative schemes. Compositio Math. 112 (1998), no. 1, 93–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement